... nasty, negative
I'm sorry you are dealing with this during a time that is difficult for both of you.
A few questions :
- Was she on oxy before the surgery and for how long?
- is she on the same dose post-op? Is the dose unchanged? How long has it been since her surgery?
The reasons for the questions is to get a better timeline.
If there has been no change in dose after the surgery, she is probably in pain. Her body has been traumatized and it makes sense to increase during those initial weeks.
If the dose is being decreased, the answer is the same. She may be in pain.
I hope the doctor followed the standard guidelines on what % to decrease each time. If he is not following those guidelines, she will definately be in pain and probably suffering from withdrawal too!
Have you discussed how her attitude is affecting you? She may be so overwhelmed and under the control of pain that she may not realize it.
Don't be confrontational. Use all the tact you can muster up because you know if you don't she's going to be nasty.
Is she this way with friends ?
Really try to get an answer from her point of view as to why she thinks she is being this way.
If you can come to no definate conclusion, I'd refer it back to her doctor to try another family of pain meds.
Best wishes. Your a good husband to take the time to find out from others.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2010 • 2 answers
Posted 14 Apr 2013 • 2 answers
Posted 24 Jul 2015 • 1 answer
Posted 28 Jan 2016 • 1 answer
Posted 25 Mar 2017 • 1 answer